# SDR AALA982186

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 660 BELL FRAME DENTED BETWEEN STRINGER 22R-25R.  CUTOUT DAMAGE, INSTALLED DOUBLER PER SRM 51-40-3 PAGE 3 .050 7075-T6 17 INCH BY 2.5 INCH, 24 .1875 MS 20470D RIVETS, 15 MS20426D RIVETS .1875 INCH, 1 MS20470D .25 INCH RIVET.  (M)
